$n$-dimensional Riemannian spaces that admit covariantly constant symmetric tensor fields of general type. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1970), pp. 3-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_6_a0,
author = {V. N. Abdullin},
title = {$n$-dimensional {Riemannian} spaces that admit covariantly constant symmetric tensor fields of general {type.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--15},
year = {1970},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_6_a0/}
}
TY - JOUR AU - V. N. Abdullin TI - $n$-dimensional Riemannian spaces that admit covariantly constant symmetric tensor fields of general type. II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1970 SP - 3 EP - 15 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1970_6_a0/ LA - ru ID - IVM_1970_6_a0 ER -
V. N. Abdullin. $n$-dimensional Riemannian spaces that admit covariantly constant symmetric tensor fields of general type. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1970), pp. 3-15. http://geodesic.mathdoc.fr/item/IVM_1970_6_a0/